MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ACCESSORY KIT; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW ACCESSORY KIT; INTRODUCER, CATHETER
Catalog Number SA-09847
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the 6 fr catheter was placed and the cath-gard was locked onto the sheath.A 5 fr catheter placed through the cath-gard and blood quickly started leaking through the hemostasis valve into the cath-gard.The catheter in the sheath was a pacing catheter.When the bleeding occurred, and pacing catheter and cath-gard were removed from the sheath.A separate pacing catheter was inserted through the sheath and secured with only a tegaderm dressing.The patient was fine post the procedure, there was no patient harm or consequence.Associated complaints 9680794-2025-01063.".
 
Event or Problem Description
It was reported that: "the 6 fr catheter was placed and the cath-gard was locked onto the sheath.A 5 fr catheter placed through the cath-gard and blood quickly started leaking through the hemostasis valve into the cath-gard.The catheter in the sheath was a pacing catheter.When the bleeding occurred, and pacing catheter and cath-gard were removed from the sheath.A separate pacing catheter was inserted through the sheath and secured with only a tegaderm dressing.The patient was fine post the procedure, there was no patient harm or consequence.Associated complaints 9680794-2025-01064 and 9680794-2025-01063.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ACCESSORY KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23904518
Report Number9680794-2025-01064
Device Sequence Number18481693
Product Code DYB
UDI-Device Identifier00801902026149
UDI-Public(01)00801902026149(11)250920(17)300831(10)33F25J0132(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSA-09847
Device Lot Number33F25J0132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown